Alert archive / Iowa / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 52, NWS La Crosse, WI

June 7, 2008Mitchell County, Iowa

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 7, 2008, 6:00 PM CDT for Mitchell County, Iowa. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2008, 6:00 PM CDT (23:00 UTC)
Expired
Jun 7, 2008, 6:30 PM CDT
In force
30 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon

County Mitchell County, IA

The radar

The La Crosse radar (KARX), 135 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 12:17 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2008-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 131 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2008-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 318 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
131 J/kg
Mixed-layer CIN
-253 J/kg
Mixed-layer LCL
1341 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
318 m²/s²
0-3 km storm-relative helicity
357 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 072301
SVRARX
IAC131-072330-
/O.NEW.KARX.SV.W.0052.080607T2300Z-080607T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
600 PM CDT SAT JUN 7 2008

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MITCHELL COUNTY IN NORTH CENTRAL IOWA...

* UNTIL 630 PM CDT

* AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED NEAR MITCHELL...OR NEAR          
  OSAGE...  MOVING NORTHEAST AT 41 MPH. ANOTHER SEVERE STORM WILL    
  MOVE INTO THE WESTERN PORTIONS OF THE COUNTY AS WELL.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  STACYVILLE AND LITTLE CEDAR AROUND 610 PM...
  COUNTY ROADS T 54 AND A 31 AND MEYER AROUND 615 PM...
  MCINTIRE AND BAILEY AROUND 620 PM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4350 9257 4322 9257 4321 9302 4345 9302
TIME...MOT...LOC 2300Z 241DEG 36KT 4333 9283

$$

BINAU
3 follow-up statements
000 
WWUS53 KARX 072311 RRA
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
611 PM CDT SAT JUN 7 2008

IAC131-072330-
/O.CON.KARX.SV.W.0052.000000T0000Z-080607T2330Z/
MITCHELL IA-
611 PM CDT SAT JUN 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR MITCHELL COUNTY...

AT 608 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LITTLE CEDAR...OR ABOUT
7 MILES NORTHEAST OF OSAGE...MOVING NORTHEAST AT 41 MPH. ANOTHER 
SEVERE THUNDERSTORM WILL MOVE INTO SOUTHERN MITCHELL COUNTY THROUGH 
615 PM.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MCINTIRE AND BAILEY AROUND 620 PM...

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.

TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4350 9257 4322 9257 4321 9302 4345 9302
TIME...MOT...LOC 2311Z 241DEG 36KT 4338 9269

$$

BINAU
000 
WWUS53 KARX 072325
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
624 PM CDT SAT JUN 7 2008

IAC131-072330-
/O.CON.KARX.SV.W.0052.000000T0000Z-080607T2330Z/
MITCHELL IA-
624 PM CDT SAT JUN 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR MITCHELL COUNTY...

AT 621 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MITCHELL...OR ABOUT 
NEAR OSAGE...MOVING NORTHEAST AT 41 MPH. THESE STORMS HAVE WEAKENED 
IN THE LAST 10 MINUTES...WITH HEAVY TORRENTIAL RAIN BECOMING THE 
MAIN THREAT. A FLASH FLOOD WARNING IS ALSO IN EFFECT.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  STACYVILLE AND LITTLE CEDAR AROUND 630 PM...

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.

TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.

LAT...LON 4345 9302 4350 9257 4326 9257 4321 9302
TIME...MOT...LOC 2324Z 241DEG 36KT 4334 9283

$$

BINAU
000 
WWUS53 KARX 072331
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
631 PM CDT SAT JUN 7 2008

IAC131-072341-
/O.EXP.KARX.SV.W.0052.000000T0000Z-080607T2330Z/
MITCHELL IA-
631 PM CDT SAT JUN 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR MITCHELL COUNTY EXPIRED AT 630
PM CDT...

THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER
APPEARS CAPABLE OF PRODUCING SEVERE WEATHER.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.

STRONG STORMS ARE STILL LIKELY WITH TORRENTIAL RAINFALL. 
THEREFORE...PERSONS ARE URGED TO STAY TUNED TO YOUR FAVORITE MEDIA 
SOURCE FOR THE LATEST WEATHER INFORMATION.

LAT...LON 4345 9302 4350 9257 4326 9257 4321 9302
TIME...MOT...LOC 2325Z 241DEG 36KT 4334 9281

$$

BINAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 1:40 PM CDT, 4 hours 20 minutes earlier.

Area forecast discussion, Jun 7, 1:40 PM CDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
140 PM CDT SAT JUN 7 2008

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT

BEEN A BUSY DAY ALREADY BUT FOCUS REMAINS ON SEVERE WEATHER THREAT
REST OF TODAY AND THROUGH SUNDAY.

AS STRONG UPPER JET CONTINUES TO PUSH INTO UPPER MIDWEST...LOW LEVEL
RESPONSE HAS BEEN A QUICK NORTH SURGE WITH HIGHER DEW POINTS
ADVECTING IN QUICKLY THIS MORNING. CURRENT CONVECTION MORE LIMITED
TO NORTHEAST IOWA INTO SOUTHWEST WISCONSIN ALONG AND JUST NORTH OF
STRONGER CAPE GRADIENT THAT IS WELL ESTABLISHED ACROSS IOWA. SHORT
WAVE TROUGH IS MOVING OUT OF EASTERN NEBRASKA RIDING SOUTHWEST FLOW
ALOFT AND ENHANCING LIFT AND CONVERGENCE AS THE AFTERNOON WEARS ON.
DEEP SHEAR IN PLACE AS WELL SO ALREADY SEEING SUPERCELLS AND
POSSIBLE TORNADO ACTIVITY. SEE DAY 1 CONVECTIVE OUTLOOK FOR SUPPORT.

ALSO TRYING TO DIAGNOSE HEAVY RAIN AND FLOODING THREAT. HEAVIEST
RAIN MAY BE CONFINED TO SOUTHERN FORECAST AREA HEADING INTO THIS
EVENING...WHICH IS WHERE HEAVIEST RAIN HAS FALLEN OVER THE PAST TWO
WEEKS AND ALSO IN A CURRENT WATCH. NOT SURE AREAS OF SOUTHEAST
MINNESOTA OR NORTH CENTRAL WISCONSIN WILL SEE MUCH UNLESS
REGENERATION OCCURS BACK TO THE WEST OR SOUTHWEST...BUT MAY EXPAND
WATCH NORTH GIVEN AFTERNOON RAINFALL HAS ALREADY PRODUCED SOME MINOR
FLOODING ALONG AND SOUTH OF I-90. SHORT RANGE MODEL GUIDANCE IS
SUGGESTING REGENERATION WILL HAPPEN WITH LOW LEVEL MOISTURE
TRANSPORT FOCUSING BACK TO THE WEST OVERNIGHT. FLY IN THE OINTMENT
IS WHAT WILL AFTERNOON CONVECTION LEAVE FOR A BOUNDARY AND HOW FAR
NORTH OF THAT COULD REGENERATION OCCUR. 07.12Z MODEL GUIDANCE
CONTINUES TREND OF FOCUSING ACTIVITY ACROSS SOUTHEAST MINNESOTA
HEADING INTO SUNDAY MORNING BUT UNCERTAINTY EXISTS. WILL LIKELY
LEAVE THE CURRENT FLASH FLOOD WATCH WHERE IT IS AND WILL REALIGN
DEPENDING ON IF OR HOW REGENERATION OCCURS. EITHER WAY HIGH POPS
EXPECTED NEXT 24-36 HOURS.

ANOTHER SHORT WAVE IMPULSE EXPECTED TO EJECT TOWARDS REGION ON
SUNDAY SO COULD SEE ANOTHER PERFORMANCE. WILL CERTAINLY HAVE TO SEE
HOW FIRST 24 HOURS PANS OUT...BUT EMPHASIS WILL PROBABLY CENTER ON
NORTHEAST IOWA INTO SOUTHWEST WISCONSIN AND POINTS SOUTH AND EAST.

STILL BANKING ON IDEA THAT BOUNDARY WILL CONTINUE TO GET PUSHED
SOUTH IN TIME AND KEEPING MONDAYS FOCUS BACK TO THE SOUTH. BUT
UPSTREAM RIDGING WILL PROVIDE ANOTHER RETURN FLOW SHOT ON TUESDAY.
NOT A LOT OF TIME TO FOCUS ON OUTER PERIODS THOUGH. MINOR TO NO
CHANGES MADE IN THIS TIME FRAME.

.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY

MAIN FORECAST CONCERNS ARE PRECIPITATION CHANCES THROUGH THE PERIOD.
THE 07.00Z GFS AND ECMWF ARE VERY GOOD AGREEMENT WITH OVERALL UPPER
LEVEL FLOW PATTERN THROUGH THE PERIOD. BOTH MODELS ARE INDICATING
UPPER LEVEL TROUGH TO DIG OVER THE ROCKY MOUNTAINS AND RIDGE TO
AMPLIFY OVER THE EASTERN U.S. THROUGH 00Z FRIDAY. THEN...MODELS
BEGIN TO BREAK DOWN UPPER LEVEL RIDGE OVER EASTERN U.S. AND DEVELOP
WEST TO EAST ZONAL FLOW OVER WESTERN AND CENTRAL U.S. LATE IN THE
PERIOD. MAIN DIFFERENCE BETWEEN THE 07.00Z GFS AND ECMWF IS TIMING
OF EMBEDDED SHORTWAVE TROUGHS WRAPPING AROUND WESTERN U.S. UPPER
LEVEL TROUGH THROUGH FORECAST PERIOD. THOUGH...OVERALL MODELS ARE IN
GOOD AGREEMENT WITH ACTIVE WEATHER PATTERN TO CONTINUE ACROSS THE
FORECAST AREA THROUGH PERIOD. PREVIOUS FORECAST HAS GOOD HANDLE ON
THIS AND WILL MAKE MINOR CHANGES TO FORECAST THROUGH PERIOD.

&&

.AVIATION...

STORMY/UNSETTELED OVER THE TAF SITES THROUGH THE PERIOD. GREAT DEAL
OF UNCERTAINTY REGARDING SPECIFICS OF STORM INITIATION/MOVEMENT AND
HOW WIDESPREAD TSRA WILL BE. DOES APPEAR A LARGER SCALE STORM
COMPLEX WILL BE SPREADING INTO THE AREA OVERNIGHT/EARLY SUNDAY WITH
THREATS OF HEAVY RAIN /OCNL IFR VSBYS AND CEILINGS/. REST OF TAF
FORECAST WILL BE DRIVEN LARGELY ON SMALLER SCALE STORM POTENTIAL AND
LOCATIONS. GIVEN SETUP...ANY STORM WILL WILL HAVE POSSIBILITY OF
LARGE HAIL/HIGH WINDS...AND ASSOCIATED IFR/MVFR CEILINGS VSBYS.
DON/T SEE A PERIOD IN TAF WINDOW OF LESSER RAIN THREAT IN VERY
ACTIVE PATTERN/SETUP.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...

WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
     MORNING FOR WIZ041-WIZ042-WIZ053-WIZ054-WIZ055-WIZ061.

MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
     MORNING FOR MNZ079-MNZ086-MNZ087-MNZ088-MNZ094-MNZ095-
     MNZ096.

IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
     MORNING FOR IAZ008-IAZ009-IAZ010-IAZ011-IAZ018-IAZ019-
     IAZ029-IAZ030.
&&

SHORT TERM...SHEA
LONG TERM....DTJ
AVIATION.....BINAU
Hazardous weather outlook, Jun 7, 4:34 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
434 PM CDT SAT JUN 7 2008

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-081100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
434 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WILL CONTINUE TO IMPACT SOUTHEAST MINNESOTA AND
PARTS OF NORTHEAST IOWA LATE THIS AFTERNOON. THERE IS A FAVORABLE
TORNADO ENVIRONMENT SO THE STORMS BEGIN TO ROTATION FAIRLY EASY.
VERY HEAVY RAIN IS ALSO EXPECTED WITH EACH STORM.

THE AIRMASS IS MORE STABLE IN WESTERN AND CENTRAL WISCONSIN SO IT
MAY TAKE A FEW HOURS...INTO THE EVENING...FOR STORMS TO REFORM.

THESE STORMS WILL CONTINUE TO TRACK ACROSS AREAS MAINLY ALONG AND
SOUTH OF INTERSTATE 90 WELL INTO THE EVENING.

A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND MUCH OF WEST CENTRAL INTO SOUTHWEST WISCONSIN
TONIGHT. STRONGER STORMS COULD PRODUCE A QUICK COUPLE INCHES OF
RAIN SO REMAIN ALERT FOR POSSIBLE FLASH FLOODING...ESPECIALLY IN
AREAS WHERE THE TERRAIN MAY ENHANCE THE THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A COLD FRONT COULD ONCE AGAIN PRODUCE SEVERE THUNDERSTORMS ON
SUNDAY AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL
WILL BE THE MAIN THREATS. HEAVY RAINFALL WILL ALSO BE POSSIBLE WHICH
COULD LEAD TO SOME FLOODING PROBLEMS.

ANOTHER WEAK COLD FRONT WILL MOVE INTO THE AREA NEXT WEEK AND WILL
KEEP THUNDERSTORMS IN THE FORECAST FROM MONDAY THROUGH FRIDAY. AT
THIS TIME...SEVERE WEATHER IS NOT EXPECTED WITH ANY OF THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE NEEDED IN SOUTHEAST MINNESOTA AND PARTS OF NORTHEAST
IOWA LATE THIS AFTERNOON AND INTO THE EVENING. WISCONSIN COUNTIES
ALONG AND SOUTH OF INTERSTATE 90 94 SHOULD ALSO MONITOR UPSTREAM
CONDITIONS...ESPECIALLY IF A WARNING IS ISSUED FOR YOUR AREA. IN
ADDITION...RAINFALL REPORTS WOULD BE APPRECIATED OVER THE NEXT
COUPLE DAYS. IF THE THREAT OF FLOODING MATERIALIZES...RIVER LEVELS
REPORTS WOULD ALSO BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

SHEA

In the hours before

Local storm report, Jun 7, 5:36 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
536 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TORNADO          2 W MONEY CREEK         43.82N 91.66W
06/07/2008                   HOUSTON            MN   PUBLIC

            PUBLIC REPORT OF TORNADO ALONG DEER RIDGE ROAD

&&

MW
Local storm report, Jun 7, 5:49 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
549 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TORNADO          3 E BARRE MILLS         43.84N 91.06W
06/07/2008                   LA CROSSE          WI   AMATEUR RADIO

            TORNADO ON THE GROUND WITH DEBRIS

&&

MW
Local storm report, Jun 7, 5:51 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
551 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HAIL             4 NW HARMONY            43.60N 92.07W
06/07/2008  E0.75 INCH       FILLMORE           MN   FIRE DEPT/RESCUE

&&

SHEA
Local storm report, Jun 7, 5:55 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
555 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     HAIL             BRISTOL                 43.55N 92.18W
06/07/2008  E1.75 INCH       FILLMORE           MN   FIRE DEPT/RESCUE

0500 PM     TSTM WND DMG     2 NW MONEY CREEK        43.84N 91.64W
06/07/2008                   HOUSTON            MN   LAW ENFORCEMENT

            SHED DAMAGED BUT THEY DID NOT SEE A TORNADO. COULD BE
            STRAIGHT LINE WIND.

&&

SHEA
Local storm report, Jun 7, 5:56 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
556 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     HAIL             PRESTON                 43.67N 92.08W
06/07/2008  E1.00 INCH       FILLMORE           MN   TRAINED SPOTTER

&&

MW
Local storm report, Jun 7, 5:58 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
558 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             CHERRY GROVE            43.58N 92.28W
06/07/2008  E0.88 INCH       FILLMORE           MN   PUBLIC

&&

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 4:02 AM CDTFlash Flood WatchARXAllamakee, Chickasaw, Clayton, Fayette, Floyd, Howard and 2 more44 hr
Jun 7, 12:52 PM CDTTornado WarningARXClayton23 min
Jun 7, 1:17 PM CDTTornado WarningARXAllamakee, Clayton43 min
Jun 7, 2:49 PM CDTTornado WarningARXChickasaw26 min
Jun 7, 3:35 PM CDTTornado WarningARXChickasaw, Howard40 min
Jun 7, 3:41 PM CDTTornado WarningARXChickasaw, Floyd34 min
Jun 7, 4:35 PM CDTTornado WarningARXMitchell40 min
Jun 7, 5:22 PM CDTTornado WarningARXMitchell38 min
Jun 7, 6:03 PM CDTFlash Flood WarningARXMitchell6 hr
Jun 7, 6:18 PM CDTFlash Flood WarningARXHoward6 hr
Jun 7, 6:21 PM CDTSevere Thunderstorm WarningARXHoward54 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.